# SDR DXTA2013030405305

- Difficulty date: March 3, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 11,361 hours, 7,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 73838433
- Part serial: 9808070A
- Condition: Failed
- Location: A/C Pack
- Part time: 246 hours, 142 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN WITH THE APU RUNNING AND BOTH COCKPIT AND CABIN PACKS ON, THE ACFT STARTED HAVING SMOKE IN THE CABIN COMING OUT OF THE OVERHEAD WEMACS. THE CABIN PACK WAS TURNED OFF AND THE SMOKE SUBSIDED.   INSPECTED PAC FOR CABIN (FWD) NO SIGNS OF EXTERNAL OIL LEAKAGE, OIL LEVEL ON FULL MARK. RAN APU AND OPERATED CABIN PACK.  NOTED CABIN PACK WOULD NOT OPERATE. SHUT APU DOWN. INSPECTED IMPELLER FOR FREE MOVEMENT. FOUND IMPELER SEIZED.  REMOVED FWD CABIN ARM.  REMOVED PLENUM FORM PRECOOLER.  REMOVED CLEANED AND REINSTALLED BOTH COALESCERS. INSTALLED REPAIRED CABIN ACM IAW MM CH 21-51-00 COMPLIED WITH ACM PRE LUBRICATION PROCEDURE IAW MM CH 12-10-01.  BEGAN INSTALLING CAIBN ACM DUCTS. COMPLETED ACM INSTALL. LEAK + OPS CHECK GOOD WORK DONE IAW MM CHAPT 21-51-00 R42.
